MAUDE Adverse Event Report: MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM

MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Model Number MI1250 SYNCHRONY 2 PIN
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 01/06/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The recipient's hearing performance with the device is affected.Imaging confirmed that the electrode array is not completely inserted in the cochlea.At a revision surgery on (b)(6) 2021 it was confirmed that the electrode had been pushed out due to soft tissue, fibrotic growth and 2-3 channels were found extra-cochlear.Despite efforts the array could not be inserted any further and therefore it was left in place at the same insertion depth.

Brand Name
MED-EL MAESTRO COCHLEAR IMPLANT SYSTEM
Common Device Name
COCHLEAR IMPLANT
Manufacturer (Section D)
MED-EL ELEKTROMEDIZINISCHE GERAETE GMBH
innsbruck
AU 
MDR Report Key11307676
Report Number1066702-2021-00013
Device Sequence Number3256371
Product Code MCM
UDI-Device Identifier09008737366773
UDI-Public(01)09008737366773
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P000025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/10/2021
Report Date (Section F) 01/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMI1250 SYNCHRONY 2 PIN
Device Catalogue Number36706
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date01/25/2021
Event Location Other
Date Report to Manufacturer01/27/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR